MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_13.7
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Corneal Edema (1791)
Type of Reportable Event Malfunction
Event or Problem Description
The reporter indicated that a 13.7mm vticm5_13.7 implantable collamer lens of -8.50/1.0/147 (sphere/cylinder/axis) was implanted into the patients right eye (od) on (b)(6) 2023 as a replacement lens to address low vault with rotation.For status of the eye the reporter stated that the eye was first day postoperative with corneal edema and miosis from surgery.It was reported that at the next appointment on (b)(6) 2023 pupil was still in miosis from myostst.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
H6- health effect- clinical code 4581: miosis.H6 type of investigation lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
 
Additional Manufacturer Narrative
The reporter indicated the surgeon implanted a 13.7mm vticm5_13.7 implantable collamer lens of diopter -8.5/+1.0/130 (sphere/cylinder/axis) into the patient's right eye (od) (b)(6) 2023 as a replacement lens.The patient experienced corneal oedema, miosis and probable low vault.Reportedly "eye was first day postoperative with corneal edema and miosis from surgery" and "pupil still in miosis from myostat, which is also the probable explanation of the low vault".The lens remains implanted.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key18419305
Report Number2023826-2023-05832
Device Sequence Number20523421
Product Code QCB
UDI-Device Identifier00840311314515
UDI-Public00840311314515
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberVTICM5_13.7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale